# SDR ASAA2014100709325

- Difficulty date: October 7, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 23,103 hours, 7,080 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DID NOT START.  TWO ATTEMPTS MADE.  FAULT CODE 49-41012.  ACFT GROUNDED. PERFORMED FIM TASK 49-40-803.  UNABLE TO DUPLICATE PROBLEM . STARTED APU FOUR TIMES IAW AMM 49-11-00-860-801.
